Centers of discontinuous piecewise smooth quasi–homogeneous polynomial differential systems

Hebai Chen, Jaume Llibre, Yilei Tang

Research output: Contribution to journalArticleResearch

Abstract

© 2019 American Institute of Mathematical Sciences. All rights reserved. In this paper we investigate the center problem for the discontinuous piecewise smooth quasi–homogeneous but non–homogeneous polynomial differential systems. First, we provide sufficient and necessary conditions for the existence of a center in the discontinuous piecewise smooth quasi–homogeneous polynomial differential systems. Moreover, these centers are global, and the period function of their periodic orbits is monotonic. Second, we characterize the centers of the discontinuous piecewise smooth quasi–homogeneous cubic and quartic polynomial differential systems.
Original languageEnglish
Pages (from-to)6495-6509
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume24
DOIs
Publication statusPublished - 1 Dec 2019

Keywords

  • Dynamics
  • Global center
  • Piecewise smooth systems
  • Quasi–homogeneous polynomial systems

Fingerprint Dive into the research topics of 'Centers of discontinuous piecewise smooth quasi–homogeneous polynomial differential systems'. Together they form a unique fingerprint.

Cite this